Transient properties of probability distribution for a Markov process with size-dependent additive noise

Yuhei Yamada, Yoshihiro Yamazaki

    Research output: Contribution to journalArticle

    Abstract

    This study considered a stochastic model for cluster growth in a Markov process with a cluster size dependent additive noise. According to this model, the probability distribution of the cluster size transiently becomes an exponential or a log-normal distribution depending on the initial condition of the growth. In this letter, a master equation is obtained for this model, and derivation of the distributions is discussed.

    Original languageEnglish
    Article number043001
    JournalJournal of the Physical Society of Japan
    Volume87
    Issue number4
    DOIs
    Publication statusPublished - 2018 Jan 1

    Fingerprint

    Markov processes
    normal density functions
    derivation

    ASJC Scopus subject areas

    • Physics and Astronomy(all)

    Cite this

    Transient properties of probability distribution for a Markov process with size-dependent additive noise. / Yamada, Yuhei; Yamazaki, Yoshihiro.

    In: Journal of the Physical Society of Japan, Vol. 87, No. 4, 043001, 01.01.2018.

    Research output: Contribution to journalArticle

    @article{0612f9ad2e5c4ff6aa828f1fed470ae8,
    title = "Transient properties of probability distribution for a Markov process with size-dependent additive noise",
    abstract = "This study considered a stochastic model for cluster growth in a Markov process with a cluster size dependent additive noise. According to this model, the probability distribution of the cluster size transiently becomes an exponential or a log-normal distribution depending on the initial condition of the growth. In this letter, a master equation is obtained for this model, and derivation of the distributions is discussed.",
    author = "Yuhei Yamada and Yoshihiro Yamazaki",
    year = "2018",
    month = "1",
    day = "1",
    doi = "10.7566/JPSJ.87.043001",
    language = "English",
    volume = "87",
    journal = "Journal of the Physical Society of Japan",
    issn = "0031-9015",
    publisher = "Physical Society of Japan",
    number = "4",

    }

    TY - JOUR

    T1 - Transient properties of probability distribution for a Markov process with size-dependent additive noise

    AU - Yamada, Yuhei

    AU - Yamazaki, Yoshihiro

    PY - 2018/1/1

    Y1 - 2018/1/1

    N2 - This study considered a stochastic model for cluster growth in a Markov process with a cluster size dependent additive noise. According to this model, the probability distribution of the cluster size transiently becomes an exponential or a log-normal distribution depending on the initial condition of the growth. In this letter, a master equation is obtained for this model, and derivation of the distributions is discussed.

    AB - This study considered a stochastic model for cluster growth in a Markov process with a cluster size dependent additive noise. According to this model, the probability distribution of the cluster size transiently becomes an exponential or a log-normal distribution depending on the initial condition of the growth. In this letter, a master equation is obtained for this model, and derivation of the distributions is discussed.

    UR - http://www.scopus.com/inward/record.url?scp=85044467417&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=85044467417&partnerID=8YFLogxK

    U2 - 10.7566/JPSJ.87.043001

    DO - 10.7566/JPSJ.87.043001

    M3 - Article

    AN - SCOPUS:85044467417

    VL - 87

    JO - Journal of the Physical Society of Japan

    JF - Journal of the Physical Society of Japan

    SN - 0031-9015

    IS - 4

    M1 - 043001

    ER -